Existence locale de solutions C pour l’équation de Monge-Ampère réelle
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1986-1987), Exposé no. 9, 8 p.
@article{SEDP_1986-1987____A8_0,
     author = {Zuily, Claude},
     title = {Existence locale de solutions $C^{\infty }$ pour l{\textquoteright}\'equation de Monge-Amp\`ere r\'eelle},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:9},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1986-1987},
     zbl = {0644.35020},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1986-1987____A8_0/}
}
Zuily, C. Existence locale de solutions $C^{\infty }$ pour l’équation de Monge-Ampère réelle. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1986-1987), Exposé no. 9, 8 p. http://www.numdam.org/item/SEDP_1986-1987____A8_0/

[1] J.-M. Bony: Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non-linéaires, Ann. Scient. Ec. Norm. Sup., t. 14, 1981, 209-246. | Numdam | MR 631751 | Zbl 0495.35024

[2] L. Caffarelli, L. Nirenberg, J. Spruck: The Dirichlet problem for non linear second order elliptic equations I: Monge-Ampère equations, Comm. on Pure and Applied Mathematics, Vol. XXXVII, 369-402, (1984). | MR 739925 | Zbl 0598.35047

[3] Hong Jiaxing: Surface in IR3 with prescribed Gauss curvature, To appear in Chinese Ann. of Math. | Zbl 0636.53004

[4] C.-S. Lin: The local isometric embedding in IR3 of 2-dimensional Riemannian manifolds with non negative curvature, J. Diff. equations, 21 (1985), 213-230. | MR 816670 | Zbl 0584.53002

[5] C.-S. Lin: Isometric embedding in IR3 of Riemannian manifolds with curvature vanishing clearly, To appear.

[6] J. Moser: A new technique for the construction of solutions of non linear partial differential equations, Proc. Nat. Acad. Sci. USA 47 (1961) 1824-1831. | MR 132859 | Zbl 0104.30503

[7] O.A. Oleinik - E.V. Radkevitch: Second order equations with non negative characteristic form, Plenum Press.

[8] C.J. Xu: Régularité des solutions des e.d.p. non linéaires, C.R. Acad. Sc. Paris, t. 300 (1985), p. 267-270 et article à paraître. | MR 785066 | Zbl 0587.35034

[9] C. Zuily: Sur la régularité des solutions non strictement convexes de l'équation de Monge-Ampère réelle, Prépublication d'Orsay 85 T 33 et article à paraître. | Numdam | Zbl 0702.35050

[10] J. Hong, C. Zuily: Existence of C∞ local solutions for the Monge-Ampère equation. Prepublications d'Orsay 86 T 23 et article à paraître. | Zbl 0648.35016